American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Ciprian Demeter and S. Zubin Gautam. On the finite linear independence of lattice Gabor systems. Proc. Amer. Math. Soc. 141 (2013) 1735-1747.
Abstract, references, and article information   
View Article: PDF

[2] Vern I. Paulsen. Syndetic sets, paving and the Feichtinger conjecture. Proc. Amer. Math. Soc. 139 (2011) 1115-1120. MR 2745663.
Abstract, references, and article information   
View Article: PDF

[3] Razvan Anisca. The ergodicity of weak Hilbert spaces. Proc. Amer. Math. Soc. 138 (2010) 1405-1413. MR 2578532.
Abstract, references, and article information   
View Article: PDF

[4] Fumiko Futamura. Localizable operators and the construction of localized frames. Proc. Amer. Math. Soc. 137 (2009) 4187-4197. MR 2538579.
Abstract, references, and article information   
View Article: PDF

[5] Heinz Junek, Mário C. Matos and Daniel Pellegrino. Inclusion theorems for absolutely summing holomorphic mappings. Proc. Amer. Math. Soc. 136 (2008) 3983-3991. MR 2425739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Denny H. Leung and Wee-Kee Tang. Semilattice structures of spreading models. Proc. Amer. Math. Soc. 136 (2008) 3561-3570. MR 2415040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Antonio Aizpuru, Francisco J. García-Pacheco and Consuelo Pérez-Eslava. Matrix summability and uniform convergence of series. Proc. Amer. Math. Soc. 135 (2007) 3571-3579. MR 2336572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bünyamin Sari. On Banach spaces with few spreading models. Proc. Amer. Math. Soc. 134 (2006) 1339-1345. MR 2199177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander D. Arvanitakis. Weakly null sequences with an unconditional subsequence. Proc. Amer. Math. Soc. 134 (2006) 67-74. MR 2170544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] DeGuang Han and Ahmed I. Zayed. Sampling expansions for functions having values in a Banach space. Proc. Amer. Math. Soc. 133 (2005) 3597-3607. MR 2163595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bogdan C. Grecu and Raymond A. Ryan. Polynomials on Banach spaces with unconditional bases. Proc. Amer. Math. Soc. 133 (2005) 1083-1091. MR 2117209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anna Maria Pelczar. Subsymmetric sequences and minimal spaces. Proc. Amer. Math. Soc. 131 (2003) 765-771. MR 1937415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Lewis. Dunford--Pettis sets. Proc. Amer. Math. Soc. 129 (2001) 3297-3302. MR 1845005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wai-Shing Tang. Oblique multiwavelets in Hilbert spaces. Proc. Amer. Math. Soc. 128 (2000) 2017-2031. MR 1676357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wai-Shing Tang. Oblique projections, biorthogonal Riesz bases and multiwavelets in Hilbert spaces. Proc. Amer. Math. Soc. 128 (2000) 463-473. MR 1626494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Allexandrov, Denka Kutzarova and A. Plichko. A separable space with no Schauder decomposition. Proc. Amer. Math. Soc. 127 (1999) 2805-2806. MR 1670410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. S. Kazarian and Robert E. Zink. Subsystems of the Schauder system that are quasibases for $L^p[0,1], 1 \le p < +\infty$ . Proc. Amer. Math. Soc. 126 (1998) 2883-2893. MR 1452807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stephane Jaffard and Robert M. Young. A representation theorem for Schauder bases in Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 553-560. MR 1425127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Christopher Heil, Jayakumar Ramanathan and Pankaj Topiwala. Linear independence of time-frequency translates . Proc. Amer. Math. Soc. 124 (1996) 2787-2795. MR 1327018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Cheng Qingping and Ian Doust. Well-bounded operators on nonreflexive Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 799-808. MR 1301522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Behzad Djafari Rouhani. Asymptotic behaviour of firmly nonexpansive sequences . Proc. Amer. Math. Soc. 123 (1995) 771-777. MR 1234631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lea McClaran. Banach spaces with an unconditional basis that are isomorphic to a nonatomic Banach lattice . Proc. Amer. Math. Soc. 123 (1995) 471-476. MR 1254847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James R. Holub. Pre-frame operators, Besselian frames, and near-Riesz bases in Hilbert spaces . Proc. Amer. Math. Soc. 122 (1994) 779-785. MR 1204376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ryszard Komorowski. On constructing Banach spaces with no unconditional basis . Proc. Amer. Math. Soc. 120 (1994) 101-107. MR 1191870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Piotr Mankiewicz and Nicole Tomczak-Jaegermann. Embedding subspaces of $l\sp n\sb \infty$ into spaces with Schauder basis . Proc. Amer. Math. Soc. 117 (1993) 459-465. MR 1143019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Behzad Djafari Rouhani. Asymptotic behaviour of unbounded nonexpansive sequences in Banach spaces . Proc. Amer. Math. Soc. 117 (1993) 951-956. MR 1120510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Helmut Knaust. Array convergence of functions of the first Baire class . Proc. Amer. Math. Soc. 112 (1991) 529-532. MR 1057955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Frank Räbiger. Lower $2$-estimates for sequences in Banach lattices . Proc. Amer. Math. Soc. 111 (1991) 81-83. MR 1023354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Pilar Cembranos. The hereditary Dunford-Pettis property for $l\sb 1(E)$ . Proc. Amer. Math. Soc. 108 (1990) 947-950. MR 1004415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2